# SDR DALA2022080205300

- Difficulty date: July 30, 2022
- Submitted: August 2, 2022
- Operation: Air carrier
- Aircraft: N802DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31917
- Aircraft time: 28,274 hours, 10,901 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2343323) DURING INSPECTION FOUND CORROSION ON FLOORBEAM AT STA 947 AND LBL 27. FLOORBEAM STA 947 BTW LBL 7.80 TO LBL 59 WAS REPAIRED PER B-737-800 SRM 53-70-51-2R REPAIR 5.
